The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Glasnik Matematicki Serja III.
( Vol.26 NO.1 / 1991 )
home On the Complexity of Parallel Evaluation of Algebraic Expressions
Pages 219-235
Robert Manger,
home Localization of Compacta at SSDR Maps is not a Homotopy Category
Pages 209-218
I. Ivansik, N. Uglesic,
home An Elementary Proof of the Invariance of $\lim^{(n)}$ on Pro-Abelian Groups
Pages 177-208
T. Watanabe,
home Comparison of the Coherent Pro-Homotopy Theorems of Edwards-Hastings, Lisica-Mardesic and Gunther
Pages 141-176
Bernd Gunther,
home Fixed Point Property for Strata Concordant Mappings of Continua
Pages 131-139
J. J. Charatonik,
home Cardinal Inequalities Using Tightness
Pages 127-130
O. T. Alas,
home Optimal Control of Nonlinear Evolution Equations with Memory
Pages 113-126
N. S. Papageorgiou,
home Fixed Points of Discontinuous Quasicontractions in Hausdorff Uniform Spaces
Pages 101-112
K. Wlodarczyk,
home A Note on Nonassociative Hilbert Algebras with Normed Identity
Pages 97-99
B. Zalar,
home Existence for Elliptic Equations with Coefficients Unbounded in One Direction, and with Nonuniform Conditions at Two Successive Eigenvalues
Pages 45-66
R. I. Becker,
home Diagonalization of Unbounded Self-Adjoint Operators Acting on a Hilbert Module
Pages 89-95
P. P. Saworotnow,
home A Result Concerning Derivations in Noncommutative Banach Algebras
Pages 83-88
J. Vukman,
home On an $L_p$ Inequality
Pages 79-81
T. -Ch. Lim, R. Smarzewski,
home On the Summability of Pairs of Sequences
Pages 67-78
C. Jardas, N. Sarapa,
home An Integral Representation Theorem for Positive Bilinear Forms
Pages 31-44
W. Adamski,
home On Commutativity of Left $s$-Unital Rings
Pages 23-29
M. A. Khan, H. A. S. Abujabal,
home Note on Quasi-Boolean Rings and Related Rings
Pages 19-21
H. Okamoto, H. Komatsu, H. Tominaga,
home Jordan ($\Theta, \varphi$)-Derivations
Pages 13-17
M. Bresar, J. Vukman,
home On Rigidity of 2-(46, 6, 1) Designs
Pages 3-11
J. Siftar, B. Shita,